MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Autotome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Autotome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00545170
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
 
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 44 was prepared to use in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the preparation outside the patient, the product was unpacked and it was found that the steel wire inside the handle was fractured.The procedure was completed with another of the same device.There were no patient complications reported due to this event and the patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
Autotome RX 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25271748
Report Number3005099803-2026-02059
Device Sequence Number18575370
Product Code KNS
UDI-Device Identifier08714729444749
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545170
Device Catalogue NumberM00545170
Device Lot Number0037140362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date09/03/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight165 LB